# SDR QXEA0000641

- Difficulty date: March 7, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 34,508 hours, 43,148 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 893410054A
- Part serial: 0432
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 3,747 hours, 3,893 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

GEG - NR 1 ENGINE FIRE WARNING SYSTEM ACTIVATED AFTER TAKEOFF.  INDICATION DISCONTINUED AFTER PILOT ACITVATED ENGINE FIRE SUPPRESSION SYSTEM.  REPLACED FIRE CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
